Duke Mathematical Journal

Periodic solutions of second order Lagrangian systems

David Westreich

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 405-411.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310410

Digital Object Identifier
doi:10.1215/S0012-7094-74-04146-5

Mathematical Reviews number (MathSciNet)
MR0365624

Zentralblatt MATH identifier
0295.34031

Subjects
Primary: 58E99: None of the above, but in this section
Secondary: 47H15 58F20

Citation

Westreich, David. Periodic solutions of second order Lagrangian systems. Duke Math. J. 41 (1974), no. 2, 405--411. doi:10.1215/S0012-7094-74-04146-5. https://projecteuclid.org/euclid.dmj/1077310410


Export citation